# SDR AALA202208178871

- Difficulty date: August 16, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N586UW
- Make and model: Airbus A300*
- Aircraft serial: 6230
- Aircraft time: 26,487 hours, 10,481 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CORD COMING OUT UNDERNEATH SLIDE BUNDLE AT 2L. MAINTENANCE STOWED SLIDE LANYARD ON 4L DOOR PER AMM 25-62-44. DOOR.
